# SDR SIMA200915901

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 23,231 hours, 22,700 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON FLIGHT 4264, CREW REPORTED ELECTRICAL ODOR EMANATING AROUND ROW 1 AND THE GALLEY AREA.  FLIGHT ATTENDANT TURNED OFF SIDEWALL LIGHTING AND COFFEE URN.  ELECTRICAL ODOR DISSIPATED.  THERE WAS NO VISIBLE SMOKE.  NO OTHER ABNORMALITIES NOTED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LIGHT BALLAST ABOVE SEAT 2A IAW AMM 33-21-05.  AIRCRAFT RETURNED TO SERVICE.
